# SDR DALA14019760680

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 69,102 hours, 31,709 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: L1 Door Surround
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AND BEARSTRAP DISBONDED AT L1 DOOR CUT-OUT.  REPAIR IN AREA OF DAMAGE ROUT-OUT.  C/W ERA 524559-14AD, REV ORIGINAL.
